# SDR DHL200080429C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT FLOOR SUPPORT AT BS 420.00 BETWEEN L-34 LT TO L-36 CRACKED 1INCH AND 2 INCH.  STOP DRILLED AND INSTALLED DOUBLER IAW SRM 51-1-21 AND 53- 2-3.
